# SDR USAA2012122800017

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 33,093 hours, 21,719 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3323
- Condition: Faulty
- Location: Apu Bay
- Part time: 15,162 hours, 11,319 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG OILY SMELL THROUGHOUT AIRCRAFT WHEN APU BLEED IS TURNED ON.  MAINTENANCE TROUBLESHOT CABIN AIR QUALITY PER J/C 26L00021001 AND FOUND SOURCE OF ODOR TO BE APU.  PERFORMED J/C 26L00021002, APU SMELL IN CABIN, AND FOUND APU BAD.  REMOVED AND REPLACED APU ASSEMBLY PER J/C 26L31049003.  OPS AND LEAK CHECK GOOD.  DECONTAMINATED ECS PER J/C 26L00021004.
